DocServer

Cycle decompositions IV: complete directed graphs and fixed length directed cycles

Alspach, Brian and Galvas, Heather and Šajna, Mateja and Verrall, Helen (2003) Cycle decompositions IV: complete directed graphs and fixed length directed cycles. Journal of Combinatorial Theory: Series A, 103 (1). pp. 165-208.

Full text not available from this repository.

Abstract

We establish necessary and sufficient conditions for decomposing the complete symmetric digraph of order n into directed cycles of length m; where 2<=m<=n.

Item Type: Article
Uncontrolled Keywords: directed graph, decomposition, directed cycle
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:33
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1153

Actions (login required)

View Item